# SDR FDEA201002060342

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193620500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER UPR SURFACE CORRODED AT SCALLOPS LOCATED FRAME 22 RBL 63   INCH TO 65 INCH.  REMOVED LEVEL 1 CORROSION. FOUND OUT OF LIMITS.  R & R CLS   ADAPTER IAW SRM 51-72-10.
